Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 20, 2011, 5:23 PM CDT for Fannin County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2011, 5:23 PM CDT (22:23 UTC)
- Expired
- May 20, 2011, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 174 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 7:02 PM CDT | FLASH FLOOD | 1 W Telephone, TX | FLOODED ROADWAY AT FM 273. OTHER REPORTS OF FLASH FLOODING IN TRENTON AND BETWEEN IVANHOE AND LAKE FANNIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 99 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2657 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
974
WGUS54 KFWD 202223
FFWFWD
TXC147-210115-
/O.NEW.KFWD.FF.W.0008.110520T2223Z-110521T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 815 PM CDT
* AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER ALL OF FANNIN COUNTY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2
TO 3 INCHES WILL BE POSSIBLE THROUGH 815 PM CDT. THE HEAVIEST
RAINFALL HAS FALLEN AROUND BONHAM...TIMBER CREEK WILL LIKELY
EXPERIENCE FLASH FLOODING SHORTLY. COUNTY OFFICIALS REPORT FLOODING
OF LOW LYING AREAS AROUND FANNIN COUNTY IS ONGOING.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BONHAM...HONEY GROVE AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3386 9587 3384 9584 3341 9586 3334 9638
3372 9638 3370 9633 3377 9629 3376 9619
3380 9616 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595 3389 9593
$$
CAVANAUGH1 follow-up statement
731
WGUS74 KFWD 210106
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT FRI MAY 20 2011
TXC147-210115-
/O.EXP.KFWD.FF.W.0008.000000T0000Z-110521T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN TX-
806 PM CDT FRI MAY 20 2011
...THE FLASH FLOOD WARNING FOR FANNIN COUNTY EXPIRES AT 815 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND LOCAL LAW
ENFORCEMENT REPORTS THAT WATER OVER COUNTY ROADWAYS HAS
RECEDED...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO
EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3386 9587 3384 9584 3341 9586 3334 9638
3372 9638 3370 9633 3377 9629 3376 9619
3380 9616 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595 3389 9593
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:30 PM CDT, 53 minutes earlier.
Area forecast discussion, May 20, 4:30 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 430 PM CDT FRI MAY 20 2011 .UPDATE... QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE REMAINS UNCHANGED. 30 && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/ SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z. THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING OUTFLOW WINDS. THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500 HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION AT THIS TIME. THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON. GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER 00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE SOUTHEAST INTO THE CWA ON A STRONG COLD POOL. EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 91 73 87 71 / 40 10 10 20 30 WACO, TX 70 95 74 91 73 / 40 20 20 10 10 PARIS, TX 68 85 69 84 68 / 60 10 10 20 20 DENTON, TX 61 87 72 86 69 / 40 5 10 20 30 MCKINNEY, TX 66 87 72 86 70 / 40 10 10 20 30 DALLAS, TX 70 91 73 86 72 / 40 10 10 20 30 TERRELL, TX 71 89 71 88 70 / 50 10 10 10 20 CORSICANA, TX 73 90 73 89 72 / 60 20 20 10 20 TEMPLE, TX 70 92 73 91 72 / 50 20 20 10 10 MINERAL WELLS, TX 58 90 69 87 70 / 20 5 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 2:52 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT FRI MAY 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 252 PM CDT FRI MAY 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR THE EASTERN TWO THIRDS OF NORTH TEXAS. CAVANAUGH
In the hours before
Special weather statement, May 20, 4:52 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT FRI MAY 20 2011
TXZ157-202215-
CORYELL TX-
452 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN CORYELL COUNTY
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF FORT HOOD...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT
GATES...GATESVILLE AND MOTHER NEFF STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR CENTRAL TEXAS.
LAT...LON 3107 9791 3132 9808 3153 9756 3132 9742
3129 9748
TIME...MOT...LOC 2152Z 243DEG 23KT 3128 9776
82/JLDLocal storm report, May 20, 5:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL LUCAS 33.08N 96.58W
05/20/2011 M1.50 INCH COLLIN TX AMATEUR RADIOLocal storm report, May 20, 5:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL EVANT 31.47N 98.15W
05/20/2011 E1.00 INCH HAMILTON TX LAW ENFORCEMENTLocal storm report, May 20, 5:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL COPPERAS COVE 31.13N 97.92W
05/20/2011 E0.88 INCH CORYELL TX LAW ENFORCEMENTSpecial weather statement, May 20, 5:18 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT FRI MAY 20 2011
TXZ147-161-202245-
FREESTONE TX-LIMESTONE TX-
518 PM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
LIMESTONE COUNTY
AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF TEAGUE...MOVING NORTHEAST AT 30
MPH. ADDITIONAL STRONG THUNDERSTORMS WERE ALSO OCCURRING IN THESE
COUNTIES.
CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...GROESBECK...
MEXIA...TEAGUE...WORTHAM AND FORT PARKER STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR CENTRAL TEXAS.
LAT...LON 3155 9595 3138 9631 3137 9632 3129 9646
3157 9683 3189 9630
TIME...MOT...LOC 2217Z 215DEG 28KT 3148 9629
82/JLDLocal storm report, May 20, 5:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT FRI MAY 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLOOD BONHAM 33.58N 96.18W
05/20/2011 FANNIN TX AMATEUR RADIO
STREET FLOODING ON HWY 56 JUST SOUTH OF BONHAMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:52 AM CDT | Special Weather Statement | FWD | Jack | 23 min |
| May 20, 9:27 AM CDT | Special Weather Statement | FWD | Erath | 33 min |
| May 20, 10:20 AM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| May 20, 10:54 AM CDT | Special Weather Statement | FWD | Lamar | 36 min |
| May 20, 12:07 PM CDT | Special Weather Statement | FWD | Mills | 23 min |
| May 20, 12:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| May 20, 12:36 PM CDT | Special Weather Statement | FWD | Wise | 24 min |
| May 20, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| May 20, 1:15 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 45 min |
| May 20, 1:48 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 41 min |
| May 20, 2:09 PM CDT | Special Weather Statement | FWD | Dallas | 36 min |
| May 20, 2:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| May 20, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 44 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 52 min |
| May 20, 2:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 20, 2:46 PM CDT | Areal Flood Advisory | FWD | Cooke, Grayson | 119 min |
| May 20, 2:58 PM CDT | Special Weather Statement | FWD | Hood | 32 min |
| May 20, 3:23 PM CDT | Special Weather Statement | FWD | Fannin | 37 min |
| May 20, 3:25 PM CDT | Special Weather Statement | FWD | Tarrant | 35 min |
| May 20, 3:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 20, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 58 min |
| May 20, 3:59 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 31 min |
| May 20, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 27 min |
| May 20, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 48 min |
| May 20, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 62 min |
| May 20, 4:40 PM CDT | Areal Flood Advisory | FWD | Collin, Fannin, Grayson, Hunt | 3 hr |
| May 20, 4:52 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| May 20, 4:52 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 20, 5:13 PM CDT | Areal Flood Advisory | FWD | Leon | 3 hr |
| May 20, 5:18 PM CDT | Special Weather Statement | FWD | Freestone, Limestone | 27 min |
| May 20, 5:24 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Rains, Van Zandt | 66 min |
| May 20, 5:26 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:40 PM CDT | Flash Flood Warning | FWD | Leon | 6 hr |
| May 20, 5:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 60 min |
| May 20, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 66 min |
| May 20, 5:56 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| May 20, 5:57 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Lamar | 33 min |
| May 20, 6:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| May 20, 6:08 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Limestone | 3 hr |
| May 20, 6:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 52 min |
| May 20, 6:26 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Lamar, Rains | 3 hr |
| May 20, 6:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 20, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 57 min |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.